Alert archive / Florida / River Flood Warnings in 2014

River Flood Warning 12, NWS Mobile, AL

March 19, 2014Okaloosa County, Florida

NWS Mobile, AL issued this river flood warning at Mar 19, 2014, 11:56 AM CDT for Okaloosa County, Florida. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2014, 11:56 AM CDT (16:56 UTC)
Expired
Mar 19, 2014, 8:29 PM CDT
In force
9 hr
Issued by
NWS Mobile, AL
Flood severity
Minor

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 65 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Shoal River near Crestview (CRVF1). The gauge peaked at 8.19 ft at Mar 19, 2014, 1:00 AM CDT.

actionminormoderate68101203/1903/2003/21
Action stage
6 ft
Minor stage
8 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02369000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

364 
WGUS44 KMOB 191656
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
1156 AM CDT WED MAR 19 2014



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN FLORIDA... 

  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY.

.HEAVY RAINFALL OVER THE PAST FEW DAYS CAUSED A RISE TO FLOOD STAGE ON THIS RIVER.

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC091-201656-
/O.NEW.KMOB.FL.W.0012.140319T1656Z-140320T1800Z/
/CRVF1.1.ER.000000T0000Z.140319T0930Z.140320T1200Z.NO/
1156 AM CDT WED MAR 19 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SHOAL RIVER NEAR CRESTVIEW
* FROM THIS MORNING UNTIL THURSDAY AFTERNOON
* AT 11 AM WEDNESDAY THE STAGE WAS...8.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET 
* THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING.
* AT 8 FEET...MINOR FLOODING OF LOW LYING AREAS WILL OCCUR.

$$
1 follow-up statement
322 
WGUS84 KMOB 200129
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
829 PM CDT WED MAR 19 2014
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY.

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC091-200159-
/O.CAN.KMOB.FL.W.0012.000000T0000Z-140320T1800Z/
/CRVF1.1.ER.000000T0000Z.140319T0930Z.140319T2200Z.NO/
829 PM CDT WED MAR 19 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SHOAL RIVER NEAR CRESTVIEW
* UNTIL THURSDAY AFTERNOON 
* AT 7PM WEDNESDAY THE STAGE WAS 7.9 FEET 
* FLOOD STAGE IS 8 FEET

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 19, 11:07 AM CDT, 49 minutes earlier.

Area forecast discussion, Mar 19, 11:07 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1107 AM CDT WED MAR 19 2014

.UPDATE...SENT A QUICK UPDATE TO LOWER HIGH TEMPS A FEW DEGREES OVER
FAR INLAND SW AL/SE MS AS CLOUD COVER THIS MORNING HAS KEPT TEMPS
A LITTLE COOLER THAN FORECAST. A BAND OF 925 MB MOISTURE WILL
PERSIST OVER THIS AREA THROUGH THE AFTERNOON...WITH THE HIGHEST
MOISTURE LEVELS OVER THE NORTHWEST ZONES. THIS WILL RESULT IN PARTLY
TO MOSTLY CLOUDY SKIES ACROSS THE AREA AS DIURNAL STRATOCUMULUS
DEVELOPS. 34/JFB

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 19, 5:10 AM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
510 AM CDT WED MAR 19 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-201015-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
510 AM CDT WED MAR 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-201015-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
510 AM CDT WED MAR 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 9:06 PM CDTRiver Flood WarningMOBOkaloosa7 hr

Nearby

River Flood Warnings in Florida, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.